# SDR IPXA10558643

- Difficulty date: February 14, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE PERFORMING THE REPAIR ASSESSMENT FOUND THE NR7 SLAT T/E WEDGE TO HAVE A DELAM AT THE PREVIOUS REPAIR AT OSS 377.45-383.15 AND 4.5" FWD OF THE T/E EDGE (456-W4-03).  NR 7 SLAT T/E WEDGE UPPER SURFACE WAS REPAIRED IAW  SRM 51-70-10-2R.
